By Topic

On the structure of maximal (A, B) -Invariant subspaces: A polynomial matrix approach

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Vardulakis, Antonis I.G. ; Cambridge University, Cambridge, England

Given a controllable and observable triple (A, B, C) describing a linear time invariant multivariable system Σ, which gives rise to a full rank transfer function matrixT_{o}(s), the structure of the maximal (A, B)- invariant subspace contained inker Cis investigated using a polynomial matrix approach. Thus, certain connections between the geometric and the polynomial matrix approaches to linear system theory are established.

Published in:

Automatic Control, IEEE Transactions on  (Volume:26 ,  Issue: 2 )